Dear luvly,I could not tell from your e-mail if this is being caused by your med!s,withdrawel or something in your diet?Either way though there is a stomach virus that has been going around,from what I have seen some people have it more severe than others as well as lasting for different amounts of time.The best thing I could tell you would be to get immodium.It comes in pills and liquid I believe.Also follow the RICE diet for the next couple of days.Include gatorade as much as you can tolerate.Depending on how sevewre it has been as well as how long you may still have to see a doctor who can perscribe phenergan and liquid I.!V!s if you are dehydrated.I hope you feel better soon.Good Luck,Kathysbest
I agree with Kathysbest. ImodiumAD is the best OTC you could use. Also, as suggested, it's critical you stay well hydrated. Drink as much water, gatorade, vitamin water as you can. When you start to feel better, keep your meals light and healthy. If your symptoms do not improve within the next 2 days, please see your doctor. Hope you feel better very soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm taking malarone while I'm outside the US. I'm having severe abdominal pain, diarrhea and nausea?
Posted 21 Dec 2010 • 1 answer
I was put on meloxicam by the emergency room doctor for severe abdominal pain. It did nothing for my
Posted 20 Aug 2013 • 3 answers
Posted 15 Mar 2015 • 1 answer
Posted 17 Oct 2015 • 1 answer
Posted 16 Jan 2017 • 1 answer